# SDR AALA20050613

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERWING EMERGENCY LIGHTS AT FORWARD HATCH LEFT AND RIGHT HAND INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHTS AT FORWARD HATCH LEFT AND RIGHT HAND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
